# SDR AMTA200700004

- Difficulty date: January 2, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Unknown
- Location: Escape Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT OFF WITH BAR ENGAGED.  REPLACED NR 4 LT DOOR AFT GIRT BAR PROX SWITCH IAW AMM 25-66-11-2.  SLIDE LIGHT OPS CHECK NORMAL.  (K)
